Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
  1. #1
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42

    Injection pain!! Still There

    Hey i did a search and found similar results but its all with people on test. I did winny and it was just my second injection and my first on the left glute. My right glute got sore but nothing like my left. It feels like i have a golf ball in my ace and its very tender to the touch. I guess im just wondering it this is normal or if I should go to a doc. its been 3 days since injection and its a little better i guess but still bothing me and very painfull. It almost feels as though its sittin on top of my muscle also instead of actually the muscle. Thanks for any help guys.

  2. #2
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    bump anyone help please?

  3. #3
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    no one can answer, cmon someone gotta know what im talkin about or something

  4. #4
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    calm down, if it does not get red heated and/or a rash around the area it will go away. Prop effects me like that, winny does not even at 100mg everyday. just drink it from now on.

  5. #5
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    Quote Originally Posted by Mesomorphyl
    calm down, if it does not get red heated and/or a rash around the area it will go away. Prop effects me like that, winny does not even at 100mg everyday. just drink it from now on.

    Thanks man finally someone helps, lol so you can drink winny and it does the same thing for you or do you lose some effect?

  6. #6
    diesel578 is offline Junior Member
    Join Date
    Apr 2004
    Posts
    148
    same thing happened to me when i took my first shot. it was like that for a bout a week. make sure your needle is 1.5" long and inject slowly and rub the area. you should be ok! dont worry!!

  7. #7
    Jtt23's Avatar
    Jtt23 is offline Junior Member
    Join Date
    Sep 2004
    Location
    NYC
    Posts
    110
    Winstrol is known for pain in the injection site after administration. I would wait a few more days. I'm sure that it will go away. If it hasnt gone away in a week. (and it is still raised and red) I would visit a doctor but i HIGHLY DOUBT that that is going to happen. I hope you have good quality gear!

  8. #8
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    Quote Originally Posted by Yonzee
    Thanks man finally someone helps, lol so you can drink winny and it does the same thing for you or do you lose some effect?

    Can I drink winny? LOL... Never seen that one before.

    Yes, you can take winny orally. Just swallow it and lick the rim Yonzee.

  9. #9
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    hey guys thanks alot, good to hear im not the only one this has happened to i appreciate all the responsez. im going to wait it out until friday and see what it feels like then. Thanks guys!!!

  10. #10
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    i know its only been one more day but am i being paranoid? its been 5 days now and it feels worse, swollen warm, almost gettin bigger , i started an antibiotic just in case, should i still wait it out a few more days you think and just use the antibiotic? thanks guys sorry if im being paranoid.

  11. #11
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    what anti biotic? was it unused from a previous time? never take partial antibiotics, they will lose the ability to work. I would think if a doctor prescribed an antibiotic and an anti infective such as flagyl and a z-pack, that would be a route to go. But if is worse and bigger see a doctor, tell him you were injecting vitamin b-12 and maybe it was contaminated and you threw the vial away.

  12. #12
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    its a new z pack that i had , not expired, how much longer should i wait you think bro? 3-4 more days?

  13. #13
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by Yonzee
    its a new z pack that i had , not expired, how much longer should i wait you think bro? 3-4 more days?
    after your attack dose and two days should be enough time, take the last couple even if your challenge subsides.

  14. #14
    Pork Chop is offline Member
    Join Date
    Sep 2003
    Posts
    594
    i have problems with my left glute also. hit and miss. sometimes it's smooth, other times it's a killer for 10 days or so..

  15. #15
    Yonzee is offline New Member
    Join Date
    Nov 2004
    Posts
    42
    all right thanks guys i promise i wont post about it again until i get it figured out, thanks for helping with my paranoia morph!

  16. #16
    Stealthy's Avatar
    Stealthy is offline Junior Member
    Join Date
    Apr 2004
    Posts
    55
    I am getting the same pain with Zencal Winny at 50mg ed. This surprised me because from all the deca and test I used...I never felt the "bruise pain" like I get with the winny.

    I guess I should get used to it?

  17. #17
    Join Date
    Apr 2002
    Posts
    2,393
    I'm doing 100mg/ml Winstrol , with 125mg/ml prop, EOD. I did a shot (left delt) on Tuesday and I still feel it.

    It's not Zencall, but it is made from the same powder as theirs.

    Also, drinking it will make it less effective, FYI.

  18. #18
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    It hurts because of what it is suspended in.

  19. #19
    Stealthy's Avatar
    Stealthy is offline Junior Member
    Join Date
    Apr 2004
    Posts
    55
    Does the pain weaken after a couple of shots? I dont want to sound like a b1tch...but it is hard to actually walk from the pain in my @ss.
    The thought of another shot in the same area in 4-5 days just makes me want to quit altogether.

  20. #20
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    You will get used to it bro.. Maybe.. LOL

    Just suck it up. "Pain is part of the process", "No pain No gain" You get the point.

    Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •